Alert archive / Florida / Tornado Warnings in 2023

Tornado Warning 17, NWS Melbourne, FL

April 30, 2023Martin County, Florida

NWS Melbourne, FL issued this tornado warning at Apr 30, 2023, 9:13 AM EDT for Martin County, Florida. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 30, 2023, 9:13 AM EDT (13:13 UTC)
Expired
Apr 30, 2023, 9:30 AM EDT
In force
17 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Martin County, FL

The radar

The Melbourne radar (KMLB), 106 km from the middle of the area, began a volume at 13:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 30, 5:03 AM EDTTornado WatchSPC7 hr

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 1.2 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2023-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1560 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2023-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 355 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1560 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
743 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
355 m²/s²
0-3 km storm-relative helicity
409 m²/s²
Significant tornado parameter
4.1
Supercell composite
14.8

Open this sounding in Storm Lab

The text

As transmitted.

944 
WFUS52 KMLB 301313
TORMLB
FLC085-301330-
/O.NEW.KMLB.TO.W.0017.230430T1313Z-230430T1330Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Melbourne FL
913 AM EDT Sun Apr 30 2023

The National Weather Service in Melbourne has issued a

* Tornado Warning for...
  Northeastern Martin County in east central Florida...

* Until 930 AM EDT.
    
* At 913 AM EDT, a severe thunderstorm capable of producing a tornado
  was located over Palm City, moving northeast at 45 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  northeastern Martin County, including the following locations...
  Rio.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 2711 8034 2721 8035 2721 8029 2722 8029
      2723 8031 2724 8029 2723 8029 2725 8028
      2727 8025 2726 8023 2727 8024 2729 8021
      2726 8021 2726 8020 2731 8018 2717 8012
TIME...MOT...LOC 1313Z 245DEG 40KT 2719 8027 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Sedlock
2 follow-up statements
313 
WWUS52 KMLB 301318
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
918 AM EDT Sun Apr 30 2023

FLC085-301330-
/O.CON.KMLB.TO.W.0017.000000T0000Z-230430T1330Z/
Martin FL-
918 AM EDT Sun Apr 30 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 AM EDT FOR
NORTHEASTERN MARTIN COUNTY...
    
At 918 AM EDT, a severe thunderstorm capable of producing a tornado
was located over Stuart, moving northeast at 40 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Stuart, Jensen Beach, Port Salerno, Sewall's Point and Witham Field. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 2715 8022 2722 8027 2723 8027 2723 8026
      2726 8025 2726 8023 2727 8024 2729 8021
      2728 8022 2726 8021 2726 8020 2731 8018
      2717 8012
TIME...MOT...LOC 1318Z 241DEG 35KT 2722 8023 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Sedlock
769 
WWUS52 KMLB 301324
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
924 AM EDT Sun Apr 30 2023

FLC085-301334-
/O.EXP.KMLB.TO.W.0017.000000T0000Z-230430T1330Z/
Martin FL-
924 AM EDT Sun Apr 30 2023

...THE TORNADO WARNING FOR NORTHEASTERN MARTIN COUNTY WILL EXPIRE AT
930 AM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with this thunderstorm.

A Tornado Watch remains in effect until 200 PM EDT for east central
Florida.

LAT...LON 2715 8022 2722 8027 2723 8027 2723 8026
      2726 8025 2726 8023 2727 8024 2729 8021
      2728 8022 2726 8021 2726 8020 2731 8018
      2717 8012
TIME...MOT...LOC 1324Z 245DEG 40KT 2724 8018 

$$

Sedlock

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this tornado warning went out at Apr 30, 4:12 AM EDT, 5 hours 1 minute earlier.

Area forecast discussion, Apr 30, 4:12 AM EDT, 5 hours 1 minute before
Area Forecast Discussion
National Weather Service Melbourne FL
412 AM EDT Sun Apr 30 2023

.DISCUSSION...

...Risk For Severe Storms This Morning...

Today...A cold front stretches from a 999mb low over the GA/AL
border southward into the eastern Gulf of Mexico. KXMR (Cape
Canaveral) did a special 06Z sounding which shows some dry air in
the low and mid levels which may be a result of the stabilization
that occurred from the convective system late yesterday. The
sounding also depicts a strong S/SW low level jet of 50-60 knots.
Expect low level moisture advection to occur over the area in the
next few hours. Combined with forced ascent associated with a mid
level trough and deep layer shear, there exists a risk of strong
to severe storms spreading across east central FL over the next 8
hours. Most concerning is the risk of tornadoes in this highly
sheared environment despite the limited instability. A strong
tornado cannot be ruled out. The risk of severe storms will begin
shortly (4am-6am) along and north of I 4 (incl NW Osceola) then
spreading quickly SE across Brevard around sunrise then
Okeechobee/Treasure coast counties during the daylight morning
hours. All convection should be offshore Martin county by Noon or
shortly thereafter.

Decreasing cloudiness expected behind the front with increasing
sunshine from north to south during the day. West winds 20-30 mph
behind the front with gusts to 40 mph will produce a windy day and
has prompted a Wind Advisory.

Tonight...West winds will decrease to 10 mph under mostly clear
skies and temperatures falling into the lower to mid 60s by
morning.

Monday-Tuesday... A much different weather pattern will set up to
kick off the workweek. Guidance indicates that an elongated
longwave trough over the central CONUS will nudge east-northeast
across the eastern CONUS as the western Atlantic ridge breakdown
and shifts east. At the same time, the 250mb jet maxima (~110kts)
associated with a southern branch of the upper-level jet stream
will move downstream of central Florida which will shift upper-
level support away from the area. Much drier conditions are
forecast to filter in on the back side of the trough through
midweek with weak high pressure to the south and west of Florida.
Expect relatively weak west to southwest flow with temperatures in
the low to upper 80s for afternoon highs. Lows will be a little
cooler with temperatures expected to drop into the upper 50s to
low 60s.

Wednesday-Saturday... A weak frontal boundary will clip the area to
the north into Wednesday which will shift flow from the west-
northwest Wednesday and northerly on Thursday. High pressure will
build over the Deep Southeast and the eastern Gulf of Mexico behind
the front which will keep us socket into a dry airmass (PWAT values
around 0.5-1"). Then, model guidance signals that flow will shift
onshore by Friday, before a mid/upper level shortwave trough
traverses the Peninsula into the weekend. Thus, PoPs and mentionable
rain chances will creep back up into the weekend. Expect high
temperatures generally in the low 80s to near 90 degrees each
afternoon. Lows will drop into the low 50s to low 60s Thursday, then
mid 50s to mid 60s thereafter.

&&

.MARINE...
Issued at 230 AM EDT Sun Apr 30 2023

Today...Very hazardous boating conditions due to S to SW winds
gusting to Gale force and building seas 7 to 8 feet will offshore.
Numerous showers and storms will race offshore the FL peninsula
this morning capable of producing wind gusts up to 50 knots. Winds
veer westerly by afternoon as the front pushes south of Jupiter
Inlet and the frequency of gale force gusts will decrease.

Tonight...Offshore (west) flow will continue with a relaxing of
the pressure gradient allowing wind speeds to gradually decrease.
Will probably be able to remove the Small Craft Advisory for the
nearshore waters in the evening and replace with a Caution.

Monday-Thursday... Improving conditions expected into the
workweek behind a "cool front." West-southwest winds Monday into
Tuesday around 10-15kts with up to 20-25kts in the Volusia county
and offshore Brevard county (20-60nm) waters. Winds will slacken
Tuesday (~8-15kts), before increasing and veering northwesterly
into Wednesday at around 10-15kts nearshore and 20-25kts offshore.
Then, expect northerly winds Thursday at 8-12kts. Swell heights
in the 2- 3ft range nearshore and up to 4-6ft offshore.

&&

.AVIATION...
(06Z TAFS)
Issued at 230 AM EDT Sun Apr 30 2023

Earlier added non-convective LLWS to MCO/ISM/MLB TAFs as
decoupling occurred allowing sfc winds to drop around 10 knots
while low level jet overspreads the area producing an increase of
20-30 knots in the lowest 2k ft. NUM-WDSPRD +TSRA ahead of a cool
front reaching KLEE around 09Z, working quickly SE through the
morning, and pushing south of KSUA ~16Z. MVFR-LIFR impacts with
wind gusts over 30 kts possible for 2-3 hours once convection
reaches each terminal. AWWs for MCO and DAB appear likely for
convective wind gusts 35+ kts. VFR conditions prevail once
convection clears. Behind the front, west winds will be 20-22 kts,
gusting up to 35KT.

&&

.FIRE WEATHER...
Min RH values will drop to critical levels behind the "cool
front" with much drier conditions through the workweek. Min RH
drops to 30- 40% Monday and through midweek, mainly to the north
of the Treasure Coast and away from the coast. Min RH values will
drop even further into Wednesday with values expected to reach the
upper 20s to low 30s across areas to the north of the Treasure
Coast and west of I- 95. The aforementioned conditions will lead
to an elevated fire danger.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  81  61  83  62 /  40   0   0   0
MCO  80  63  84  64 /  40   0   0   0
MLB  84  62  84  63 /  70   0   0   0
VRB  86  61  86  61 /  80   0   0   0
LEE  79  62  83  64 /  20   0   0   0
SFB  81  61  84  63 /  40   0   0   0
ORL  81  64  85  65 /  40   0   0   0
FPR  84  61  84  62 /  80   0   0   0

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory from 7 AM this morning to 7 PM EDT this evening
     for FLZ041-044>046-053-058-141-144-154-159-164-247-254-259-
     264-347-447-547-647-747.

AM...Small Craft Advisory until 8 AM EDT this morning for AMZ550-552.

     Small Craft Advisory from 5 PM this afternoon to midnight EDT
     tonight for AMZ550-552.

     Gale Warning from 8 AM this morning to 5 PM EDT this afternoon
     for AMZ550-552.

     Small Craft Advisory until midnight EDT tonight for AMZ555.

     Small Craft Advisory until 5 AM EDT early this morning for
     AMZ570-572-575.

     Small Craft Advisory from 6 PM this evening to midnight EDT
     tonight for AMZ570-572-575.

     Gale Warning until 6 PM EDT this evening for AMZ570-572-575.

&&

Kelly/Fehling
Hazardous weather outlook, Apr 30, 5:25 AM EDT, 3 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
525 AM EDT Sun Apr 30 2023

AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159-
164-247-254-259-264-347-447-547-647-747-301700-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia-
Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia-
Southern Lake-Coastal Indian River-Coastal Saint Lucie-
Coastal Martin-Inland Northern Brevard-Inland Indian River-
Inland Saint Lucie-Inland Martin-Mainland Northern Brevard-
Northern Brevard Barrier Islands-Inland Southern Brevard-
Mainland Southern Brevard-Southern Brevard Barrier Islands-
525 AM EDT Sun Apr 30 2023

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.THUNDERSTORM IMPACT...
Thunderstorms will increase in coverage and intensity this morning
ahead of a cold front. Fast moving strong to severe storms are
expected, capable of producing damaging winds, hail, frequent
lightning strikes and heavy rain. Most concerning is the threat
for tornadoes in this highly sheared environment. A strong tornado
cannot be ruled out. Be prepared to act quickly if a warning is
issued for your area. The storms will push offshore Martin county
by Noon.

.HIGH WIND IMPACT...
A Wind Advisory is in effect for Southwest to West winds
increasing 20 to 30 mph with gusts to 40 mph.

.RIP CURRENT IMPACT...
A Moderate risk of dangerous rip currents continues at all central
Florida Atlantic beaches.

.MARINE THUNDERSTORM GUST IMPACT...
Fast moving storms this morning will be capable of producing wind
gusts greater than 35 knots, frequent cloud-to-water lightning,
and locally higher waves on inland lakes, the Intracoastal
Waterway, and nearshore Atlantic waters. Storm motion will be
toward the northeast around 50 mph.

.WATERSPOUT IMPACT...
Tornadic waterspouts will be possible over the intracoastal and
adjacent Atlantic waters as strong storms move rapidly toward the
northeast around 50 mph.

.WIND AND SEA IMPACT...
Southwest to West winds 20 to 30 knots with gusts to Gale force
will produce very hazardous boating conditions today. Seas will
build 7 to 8 feet well offshore while remaining 3 to 5 feet
nearshore.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
A Moderate risk of life threatening rip currents is expected at
the beaches of east central Florida.

.SPOTTER INFORMATION STATEMENT...
Spotter activation will not be needed today and tonight.

Kelly

In the hours before

Special weather statement, Apr 30, 7:55 AM EDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Melbourne FL
755 AM EDT Sun Apr 30 2023

FLZ041-045-046-053-301230-
Osceola FL-Orange FL-Seminole FL-Inland Volusia FL-
755 AM EDT Sun Apr 30 2023

...A strong thunderstorm will impact portions of southeastern
Seminole, southeastern Orange and northern Osceola Counties through
830 AM EDT...

At 755 AM EDT, Doppler radar was tracking a strong thunderstorm near
Avalon Park, moving east at 60 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Orlando, Kissimmee, Oviedo, Saint Cloud and Wedgefield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Conditions are favorable for the development of weak, brief funnel
clouds. These types of funnel clouds are harmless, but on rare
occasions they can briefly touch down, producing wind gusts over 50
mph. If a funnel cloud is spotted move indoors and report your
sighting to the National Weather Service.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Tornado Watch remains in effect until 200 PM EDT for east central
Florida.

&&

LAT...LON 2854 8130 2875 8098 2862 8096 2861 8097
      2860 8096 2817 8091 2817 8150
TIME...MOT...LOC 1155Z 257DEG 50KT 2846 8120

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Kelly
Local storm report, Apr 30, 8:05 AM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
805 AM EDT SUN APR 30 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0743 AM     TSTM WND GST     3 S PLAYALINDA BEACH    28.61N  80.62W
04/30/2023  M47 MPH          BREVARD            FL   OTHER FEDERAL

            USSF TOWER 211 MEASURED A THUNDERSTORM WIND GUST OF
            41KT/47MPH FROM THE SOUTHWEST.

&&

EVENT NUMBER MLB2300154

LAW
Special weather statement, Apr 30, 8:19 AM EDT, 54 minutes before
Special Weather Statement
National Weather Service Melbourne FL
819 AM EDT Sun Apr 30 2023

FLZ041-045-046-053-141-247-347-447-547-647-747-301300-
Southern Brevard Barrier Islands FL-Coastal Volusia FL-Osceola FL-
Northern Brevard Barrier Islands FL-Orange FL-Seminole FL-
Inland Volusia FL-Mainland Northern Brevard FL-
Inland Southern Brevard FL-Mainland Southern Brevard FL-
Inland Northern Brevard FL-
819 AM EDT Sun Apr 30 2023

...Strong thunderstorms will impact portions of southeastern
Seminole, northern Brevard, southeastern Orange, southeastern Volusia
and northeastern Osceola Counties through 900 AM EDT...

At 818 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Scottsmoor to near Narcoossee. Movement
was northeast at 45 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Titusville, Cape Canaveral, Rockledge, Cocoa and Cocoa Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Conditions are favorable for the development of weak, brief funnel
clouds. These types of funnel clouds are harmless, but on rare
occasions they can briefly touch down, producing wind gusts over 50
mph. If a funnel cloud is spotted move indoors and report your
sighting to the National Weather Service.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

A Tornado Watch remains in effect until 200 PM EDT for east central
Florida.

&&

LAT...LON 2839 8057 2828 8056 2818 8136 2882 8093
      2890 8076 2860 8054 2846 8049
TIME...MOT...LOC 1218Z 237DEG 38KT 2878 8083 2826 8123

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Kelly
Local storm report, Apr 30, 8:30 AM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
830 AM EDT SUN APR 30 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0828 AM     TSTM WND GST     25 ENE PORT CANAVERAL   28.51N  80.19W
04/30/2023  M39 MPH          AMZ572             FL   BUOY

            NOAA BUOY 41009 MEASURED A THUNDERSTORM WIND GUST OF
            34KTS/39MPH FROM THE SOUTH-SOUTHWEST.

&&

EVENT NUMBER MLB2300155

LAW
Local storm report, Apr 30, 8:43 AM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
843 AM EDT SUN APR 30 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 AM     TSTM WND GST     25 ENE PORT CANAVERAL   28.51N  80.19W
04/30/2023  M45 MPH          AMZ572             FL   BUOY

            NOAA BUOY 41009 MEASURED A THUNDERSTORM WIND GUST OF
            39KTS/45MPH FROM THE SOUTHWEST.

&&

EVENT NUMBER MLB2300156

LAW
Special weather statement, Apr 30, 9:09 AM EDT, 4 minutes before
Special Weather Statement
National Weather Service Melbourne FL
909 AM EDT Sun Apr 30 2023

FLZ159-164-259-264-301330-
Coastal St. Lucie FL-Inland St. Lucie FL-Inland Martin FL-
Coastal Martin FL-
909 AM EDT Sun Apr 30 2023

...A strong thunderstorm will impact portions of southeastern St.
Lucie and northeastern Martin Counties through 930 AM EDT...

At 909 AM EDT, Doppler radar was tracking a strong thunderstorm over
Palm City, moving northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Walton, Stuart, Palm City, Port Salerno and Jensen Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 200 PM EDT for east central
Florida.

&&

LAT...LON 2705 8033 2722 8042 2736 8020 2721 8013
      2713 8011
TIME...MOT...LOC 1309Z 244DEG 42KT 2717 8032

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Sedlock

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 2:41 AM EDTWind AdvisoryMLBBrevard, Indian River, Lake, Martin, Okeechobee, Orange and 4 more16 hr
Apr 30, 2:46 AM EDTSmall Craft AdvisoryMLB21 hr
Apr 30, 5:58 AM EDTSpecial Weather StatementMLBOrange47 min
Apr 30, 6:00 AM EDTSpecial Weather StatementMLBLake, Seminole45 min
Apr 30, 6:21 AM EDTSevere Thunderstorm WarningMLBOrange, Osceola39 min
Apr 30, 6:39 AM EDTSpecial Marine WarningMLB96 min
Apr 30, 6:47 AM EDTSpecial Weather StatementMLBVolusia28 min
Apr 30, 6:49 AM EDTSpecial Weather StatementMLBOsceola26 min
Apr 30, 7:07 AM EDTSevere Thunderstorm WarningMLBSeminole, Volusia38 min
Apr 30, 7:11 AM EDTSevere Thunderstorm WarningMLBBrevard, Orange, Osceola, Volusia49 min
Apr 30, 7:24 AM EDTSevere Thunderstorm WarningMLBBrevard, Indian River, Martin, Okeechobee, Saint Lucie51 min
Apr 30, 7:31 AM EDTTornado WarningMLBBrevard34 min
Apr 30, 7:55 AM EDTSpecial Weather StatementMLBOrange35 min
Apr 30, 7:58 AM EDTTornado WarningMLBMartin, Saint Lucie32 min
Apr 30, 8:03 AM EDTSpecial Marine WarningMLB117 min
Apr 30, 8:09 AM EDTTornado WarningMLBIndian River, Saint Lucie36 min
Apr 30, 8:19 AM EDTSpecial Weather StatementMLBBrevard41 min
Apr 30, 8:22 AM EDTTornado WarningMLBMartin, Saint Lucie38 min
Apr 30, 9:09 AM EDTSpecial Weather StatementMLBMartin21 min
Apr 30, 9:56 AM EDTSpecial Marine WarningMLB64 min

Nearby

Tornado Warnings in Florida, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.